Fibonacci in Complex Camouflage: 10858. Knuth, D. E. and Chapman, R. The American Mathematical Monthly, 111(2):166-167, 2004.
Fibonacci in Complex Camouflage: 10858. [link]Link  Fibonacci in Complex Camouflage: 10858. [link]Paper  bibtex   
@article{journals/tamm/KnuthC04,
  added-at = {2013-03-15T00:00:00.000+0100},
  author = {Knuth, Donald E. and Chapman, Robin},
  biburl = {https://www.bibsonomy.org/bibtex/22cf9f990c7bde1466828722f3e78df5d/dblp},
  ee = {http://www.jstor.org/stable/4145227},
  interhash = {8c57261de68523d7d53526f52c4f0e0b},
  intrahash = {2cf9f990c7bde1466828722f3e78df5d},
  journal = {The American Mathematical Monthly},
  keywords = {dblp},
  number = 2,
  pages = {166-167},
  timestamp = {2013-08-13T13:04:57.000+0200},
  title = {Fibonacci in Complex Camouflage: 10858.},
  url = {http://dblp.uni-trier.de/db/journals/tamm/tamm111.html#KnuthC04},
  volume = 111,
  year = 2004
}
Downloads: 0